Optimal sliding states in systems described by equations of
Doklady Akademii Nauk, Tome 274 (1984) no. 5, pp. 1044-1047
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_5_a3,
author = {M. A. Yagubov},
title = {Optimal sliding states in systems described by equations of},
journal = {Doklady Akademii Nauk},
pages = {1044--1047},
year = {1984},
volume = {274},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_5_a3/}
}
M. A. Yagubov. Optimal sliding states in systems described by equations of. Doklady Akademii Nauk, Tome 274 (1984) no. 5, pp. 1044-1047. http://geodesic.mathdoc.fr/item/DAN_1984_274_5_a3/